Contemporary Mathematics, Volume 3 Issue 4 (2022), 386-561 < Previous vol / issue Next vol/issue >
This issue is in progress but contains articles that are final and fully citable.
Geodesic Triangles in H² with Short Sides
by Gitik Rita
Abstract: We prove that if M is an orientable hyperbolic surface without boundary (possibly compact, possibly with infinitely generated fundamental group) and γ is a closed geodesic in M then any side of any...
Open Access Research Article PDF
Generalization of Tail Inequalities for Random Variables in the Martingale Theory
by Formica Maria Rosaria,Ostrovsky Eugeny,Sirota Leonid
Abstract: We generalize the tail Doob's inequality, concerning two non-negative random variables, arising in the martingale theory, in three directions: on the more general source data, on the random variables ...
Open Access Research Article PDF
On the Classical Solutions for the Kuramoto-Sivashinsky Equation with Ehrilch-Schwoebel Effects
by Coclite Giuseppe Maria ,Di Ruvo Lorenzo
Abstract: The Kuramoto-Sivashinsky equation with Ehrilch-Schwoebel effects models the evolution of surface morphology during Molecular Beam Epitaxy growth, provoked by an interplay between deposition of atoms o...
Open Access Research Article PDF
The Existence of Solution to Fractional Boundary Value Problem with Riemann-Liouville Type History-State-Based Variable-Order Derivative
by Zhang Shuqin,Wang Jie
Abstract: The paper is devoted to studying the solutions of boundary value problem for nonlinear fractional differential equation with Riemann-Liouville type history-state-based variable-order derivative. Using...
Open Access Research Article PDF
Adaptive Identification of System with Bouc-Wen Hysteresis Modifications
by Karabutov Nikolay
Abstract: The adaptive identification method developed to evaluate the parameters of the Bouc-Wen hysteresis (BWH). The adaptive approach based on the use of adaptive observer. We synthesize adaptive identifica...
Open Access Research Article PDF
Algebraic Method for Approximate Solution of Scattering of Surface Waves by Thin Vertical Barrier Over a Stepped Bottom Topography
by Kumar Naveen,Goyal Deepali,Martha S. C.
Abstract: A study on interaction of surface water waves by thin vertical rigid barrier over a step type bottom topography is analysed. The associated mixed boundary value problem is solved using the eigenfuncti...
Open Access Research Article PDF
A Jordan-Schur Algorithm for Solving Sylvester and Lyapunov Matrix Equations
by Petkov P. H.
Abstract: This paper presents a version of the Bartels-Stewart algorithm for solving the Sylvester and Lyapunov equations that utilizes the Jordan-Schur form of the equation matrices. The Jordan-Schur form is a...
Open Access Research Article PDF
Freudenthal Suspension Theorem And James-Hopf Invariant of Spheres
by Golasiński Marek
Abstract: This paper relates more precisely the image of the suspension map Σ:π2n+k(Sn) → π2n+k+1(Sn+1) with the kernel of James-Hopf invariant h2:π2n+k+1(Sn+1) → π2n+k+1(S2n+1) for k ≤ 9....
Open Access Research Article PDF
Moving Averages that Preserve the Monotonicity of Quotients
by Estrada Ricardo
Abstract: There are operators that have the property that when applied to both the numerator and the denominator of a monotonic quotient of functions or sequences produce another monotonic quotient. Such operat...
Open Access Research Article PDF